# SDR REXA2013061301185

- Difficulty date: June 13, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 28,040 hours, 25,440 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Torn
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT DOOR PRESSURE SEAL TORN.  REMOVED DAMAGED SEAL ON RT OVERWING EMERGENCY EXIT DOOR AND INSTALLED NEW PRESSURE SEAL IAW AMM 51-22-28 & 52-21-07.  PERFORMED OPERATIONS TEST OF EMERGENCY EXIT SEAL IAW AMM 52-21-07.  OPS TESTED GOOD.
